centered image

Help! Extreme malaise, nausea, shortness of breath...

Discussion in 'Pathology and Pathophysiology' started by AdrianusM, Sep 13, 2019.

  1. AdrianusM

    AdrianusM Young Member

    Joined:
    Jul 24, 2019
    Messages:
    3
    Likes Received:
    1
    Trophy Points:
    15
    Gender:
    Male
    Practicing medicine in:
    Croatia

    Hello,
    So for the past 3 weeks i have been experiencing terrible fatigue, nausea, shortness of breath, anxiety, heart palpitations and muscle and joint pains, chest pains...
    Also headaches and buzzing in the ears, like bad. And i also get frequent "dead" hands when lying down.

    I have been to the ER multiple times but they just do an echo and send me home.

    I lost 1500ml of blood in june and my iron on 15th of july was 7 on a scale of 12-30, i was feeling extremely unwell during that time. I started supplementing with iron and felt better but stopped shortly after since i ran out of the supplement.

    For about 3 weeks i felt fine up until around 22nd of august where it first started with 2 days of extreme farigue. I was just coming off testosteronr replacement therapy so i thought it was quite normal. But then the shortness of breath, heart palpitations and nausea, especially in the AM started. Also feeling very weak and panting after walking for 20m.

    Hematocrit is 0.45 and hemoglobin is 153 g/l.

    My doctors now shspect lyme's disease as i have been bitten by a tick in july of 2018.

    Also, between march and june this year, i used some black market steroids (testosterone enanthate) in addition to my trt for strength and mass and told my doc i suspect maybe heavy metal poisoning but she dismissed it and said 3 months is not long enough.
    And tbh i dont know of cases of heavy metal poisoning from black market steroids.
    And also, why would my symptoms get worse now, long after i discontinued the steroids? Doesnt make sense.

    I have currently been supplementing with iron for 2 weeks and while i do feel like i have more endurance, everything else seems to be worse.

    For the last 2 days i have also been getting weird muscle spasms all over my abdomen and chest and only medication i am currently taking is 25 mg per day of clomiphene citrate which brought my natural testosterone into the normal range.

    Doctors write everything off and they prescribed me helex (alprazolam). But i didnt take it yet.


    So what could this be? I am going insane over here.

    Is it possible, however weird this might sound, that i am going through withdrawal because i have stopped taking testosterone?

    A lot of things go through my mind. Hell, i even thought i might have developed hemochromatosis. My iron was 7 but both my tibc and uibc were very high, uibc above reference range.

    Please help.

    I thank you all in advance.
     

    Add Reply

Share This Page

<